Open Access
2014 On New Generalized Ostrowski Type Integral Inequalities
A. Qayyum, M. Shoaib, A. E. Matouk, M. A. Latif
Abstr. Appl. Anal. 2014(SI10): 1-8 (2014). DOI: 10.1155/2014/275806


The Ostrowski inequality expresses bounds on the deviation of a function from its integral mean. The aim of this paper is to establish some new inequalities similar to the Ostrowski's inequality. The current paper obtains bounds for the deviation of a function from a combination of integral means over the end intervals covering the entire interval in terms of the norms of the second derivative of the function. Some new perturbed results are obtained. Application for cumulative distribution function is also discussed.


Download Citation

A. Qayyum. M. Shoaib. A. E. Matouk. M. A. Latif. "On New Generalized Ostrowski Type Integral Inequalities." Abstr. Appl. Anal. 2014 (SI10) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 1248.76170
MathSciNet: MR3214415
Digital Object Identifier: 10.1155/2014/275806

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI10 • 2014
Back to Top